# SDR DALA2016092406839

- Difficulty date: September 23, 2016
- Submitted: September 26, 2016
- Operation: Air carrier
- Aircraft: N375DA
- Make and model: Boeing 737832
- Aircraft serial: 29623
- Aircraft time: 55,291 hours, 22,534 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Crease Beam
- Condition: Corroded
- Location: Bs 947-986
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, FOUND AFT WET AREA, CREASEBEAM HAS CORROSION BS 947 TO 986+6 LBL 52.  MAINTENANCE REMOVED AND INSTALLED A NEW CREASE BEAM IAW DRAWING 147A8501 SH 5 REV B.
